# SDR ABXA9701074

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Part number: 3917624511AX
- Condition: Cracked
- Location: Bs 1072
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-INSPECTION, FOUND THE AFT PRESSURE BULKHEAD DOOR FRAME ATTACH FITTING CRACKED JUST ABOVE STIFFENER AT Z14R BETWEEN LONGERONS 16 AND 17 RIGHT.  REPLACED FITTING IAW DC-9 SRM CHAPTERS 51-30-2 AND 51-30-5.
